Trudy Moskovskogo Matematicheskogo Obshchestva
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 1971, Volume 25, Pages 15–58 (Mi mmo253)  

This article is cited in 2 scientific papers (total in 2 papers)

Spectral resolutions of transformations of systems of boundary value problems

Z. I. Leĭbenzon


Full text: PDF file (7189 kB)

Bibliographic databases:
UDC: 517.9
MSC: Primary 47E05; Secondary 34B25
Received: 30.05.1970

Citation: Z. I. Leǐbenzon, “Spectral resolutions of transformations of systems of boundary value problems”, Tr. Mosk. Mat. Obs., 25, MSU, M., 1971, 15–58

Citation in format AMSBIB
\Bibitem{Lei71}
\by Z.~I.~Le{\v\i}benzon
\paper Spectral resolutions of transformations of systems of boundary value problems
\serial Tr. Mosk. Mat. Obs.
\yr 1971
\vol 25
\pages 15--58
\publ MSU
\publaddr M.
\mathnet{http://mi.mathnet.ru/mmo253}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=370267}
\zmath{https://zbmath.org/?q=an:0232.47048}


Linking options:
  • http://mi.mathnet.ru/eng/mmo253
  • http://mi.mathnet.ru/eng/mmo/v25/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Z. I. Leibenzon, “Algebraic-differential transformations of linear differential operators of arbitrary order and their spectral properties applicable to the inverse problem”, Math. USSR-Sb., 18:3 (1972), 425–471  mathnet  crossref  mathscinet  zmath
    2. V. A. Yurko, “Recovery of nonselfadjoint differential operators on the half-line from the Weyl matrix”, Math. USSR-Sb., 72:2 (1992), 413–438  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:82
    Full text:62

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022